# SDR A6WA201643812

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 31,032 hours, 29,760 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Part number: 22850057811
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER PDU CONNECTOR PLUG MOUNTING PLATE IS CRACKED.  REPLACED RT THRUST REVERSER PDU MOUNT PLATE IAW SRM 51-42-06.
